# SDR AALA20160108001

- Difficulty date: January 8, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 51,685 hours, 17,945 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 378
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  TOP OF CABIN FLOORBEAM CORRODED AT BS 378 & RBL 60.  REPAIRED FLOORBEAM IAW SRM 53-00-51-2R-8.
